References

  1. Delone B.N., Fadeev D.K. Theory of irrationality of the third degree. Translations of Mathematical Monographs, Vol. 10, Amer. Math. Soc., Providence, RI, 1964.
  2. Zatorsky R.A. Calculus of triangular matrix and its application. Simyk, Ivano-Frankivsk, 2010. (in Ukrainian)
  3. Zatorsky R. On rational approximations of algebraic numbers of higher orders and certain parametrization for generalized Pell's equations. Preprint 2011-arXiv:1103.5772
  4. Zatorsky R. Theory of paradeterminants and its applications. Algebra Discrete Math. 2007, (1). 109-138.
  5. Zatorsky R., Goy T. Parapermanents of Triangular Matrices and Some General Theorems on Number Sequences. J. Integer Seq. 2016, 19 (2). 1-23.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.